# SDR MZZA2009050500061

- Difficulty date: May 3, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 31,155 hours, 11,871 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A2260204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS (FO) FWD INBOARD (IB) SEAT TRACK CRACKED AT THE FWD END.  REMOVED AND REPLACED F/O'S FWD INBD SEAT TRACK FWD END PER AMM 25-11-11, REV 38.
